Applied Mathematics

Vol.2 No.4(2011), Paper ID 4506, 8 pages

DOI:10.4236/am.2011.24056

 

Moments of Discounted Dividend Payments in the Sparre Andersen Model with a Constant Dividend Barrier

 

Jiyang Tan, Lin Xiao, Shaoyue Liu, Xiangqun Yang

 

 

Copyright © 2011 Jiyang Tan, Lin Xiao, Shaoyue Liu, Xiangqun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tan, J. , Xiao, L. , Liu, S. and Yang, X. (2011) Moments of Discounted Dividend Payments in the Sparre Andersen Model with a Constant Dividend Barrier. Applied Mathematics, 2, 444-451. doi: 10.4236/am.2011.24056.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.